MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036180520
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that the coil (subject device) had difficulty advancing inside the microcatheter, and was found to be prematurely detached inside the microcatheter during the procedure.The coil was placed in the vessel by pressing with a delivery wire, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
It was reported that the coil (subject device) had difficulty advancing inside the microcatheter and was found to be prematurely detached inside the microcatheter during the procedure.The coil was placed in the vessel by pressing with a delivery wire and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu, continuous flush was set up and maintained throughout the clinical procedure, and the coil was not advanced or retracted with force.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.

Brand Name
TARGET XXL 360 5MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10774505
Report Number3008881809-2020-00324
Device Sequence Number1126866
Product Code HCG
UDI-Device Identifier07613327466379
UDI-Public07613327466379
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2022
Device Model NumberM0036180520
Device Catalogue NumberM0036180520
Device Lot Number21894080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2020
Supplement Date Received by Manufacturer11/25/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MICROCATHETER (UNKNOWN MANUFACTURER)